# SDR UIEA200700122

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,608 hours, 17,063 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON CUT-OUT FOR PRE-COOLER EXHAUST AIR, RT SIDE OF PYLON AT NACELLE STATION 248.0 HAS A 2.625 INCH CRACK AT AFT, LOWER CORNER.  ACCOMPLISHED INTERIM REPAIR, LOCATED CRACK AS PER NDT 747 MANUAL 51-00-00 PAR 6 AND STOP DRILLED BY REAMING EXISTING HI-LOCK HOLE TO .312 INCH DIAMETER AS PER 747 SRM 51-10-01 AND SRM 51-30-02.  VERIFIED CRACK HIT HOLE AND INSTALLED HI-LOCK AS PER 747 SRM 51-30-02.  REFERENCE ATLAS AIR XEO 54-030207.
